Journal of Differential Geometry

A structure theorem for the Gromov-Witten invariants of Käler surfaces

Junho Lee and Thomas H. Parker

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 77, Number 3 (2007), 483-513.

Dates
First available in Project Euclid: 22 October 2007

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1193074902

Digital Object Identifier
doi:10.4310/jdg/1193074902

Mathematical Reviews number (MathSciNet)
MR2362322

Citation

Lee, Junho; Parker, Thomas H. A structure theorem for the Gromov-Witten invariants of Käler surfaces. J. Differential Geom. 77 (2007), no. 3, 483--513. doi:10.4310/jdg/1193074902. https://projecteuclid.org/euclid.jdg/1193074902


Export citation